Numerical radius of operators on Hilbert modules

Main Article Content

Saleh Omran
A. EL-S. Ahmed

Abstract

In the present paper we will introduce a special numerical range and numerical radius on operator in Hilbert \(C^*\)-modules. This definition will generalize the classical numerical range and numerical radius on operator in Hilbert spaces.

Article Details

How to Cite
Omran, S. ., & Ahmed, A. E.-S. . (2022). Numerical radius of operators on Hilbert modules. Journal of Advanced Studies in Topology, 7(2), 79–83. Retrieved from http://m-sciences.com/index.php/jast/article/view/199
Section
Research Articles